# SDR DALA2019101745957

- Difficulty date: October 11, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 66,060 hours, 25,893 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Stuck
- Location: Nose
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATB - DURING CLIMBOUT THE NOSE GEAR STUCK DOWN AFTER RETRACTION. MAY HAVE DEPLOYED INADVERTENTLY. AIRCRAFT RETURNED TO ATL.  IF GEAR MOVED PAST OFF, NOSE GEAR WILL DEPLOY PER FIM 32-30-00-810-809. MAINTENANCE INSPECTED NOSE GEAR AREA. NO DEFECTS NOTED, AIRCRAFT RETURNED TO SERVICE.
